# SDR ASAA2022031737698

- Difficulty date: March 17, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 23,839 hours, 7,567 cycles
- System (JASC): 4990 · APU Oil System
- Part: Module
- Part number: 41310203
- Part serial: 8189
- Condition: Faulty
- Location: Apu
- Part time: 7,813 hours, 14,095 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO REPORT OF APU NOT STARTING IN FLIGHT WITH FAULT 49-41010. (#PRI2/ETOPS) ETOPS SIGNIFICANT SYSTEM TASK AFFECTS APU ON DEMAND IN-FLIGHT START CAPABILITY. UPON COMPLETION, CONTACT MAINTENANCE CONTROL AND REPORT THAT THIS TASK HAS AFFECTED APU IN-FLIGHT START CAPABILITY, MEL 49- 99A IS REQUIRED PRIOR TO FLIGHT. GROUNDED - YES. C/W TSR711671, ALL PROCEDURES; REMOVED AND REPLACED APU LUBE MODULE I.A.W. B737-900 AMM 49-91-11. OPS CK AND LEAK CK GOOD, NO DEFECTS NOTED. THIS CLEARS TSR711671.
